MathSciNet Relay Station
MathSciNet bibliographic data
MR1283207 58F15 (58F30)
Markarian, Roberto Non-uniformly hyperbolic billiards. Ann. Fac. Sci. Toulouse Math. (6) 3 (1994), no. 2, 223–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement